Ask an expert
Question

28 Jun 2010

Gaining weight on pill and patch
I was on the pill (Melodene) for 9 months, and during that time started gaining weight, and found it near to impossible to lose weight. I also suffered from migraine. I am on weigh-less maintenance plan, and eat healthily, I also exercise 4 times a week and drink in excess of 8 glasses of water a day. Two months ago my doctor suggested I switch over to the Evra patch to see whether that would help with the migraines. I have only just had the first one in 6 weeks, so it does seem to be better. The weight gain is continues, regardless of my good eating and exercise habits. Is there anything else I can try? Please help!!
Answer 759 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The weight gain is then unlikely to be due to the contraception. See if DietDoc can help.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote